# SDR SIMA200903701

- Difficulty date: February 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 17,376 hours, 16,589 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 35502202
- Part serial: 1191
- Condition: Malfunctioned
- Location: Mlg
- Part time: 17,376 hours, 16,589 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4154 CREW REPORTED ON TAKEOFF LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED  LGEU, ADJUSTED GAP ON LEFT NR 2 AND RIGHT NR 1 WOW PROX SWITCHES OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURN TO SERVICE.
